# SDR 97UAL900826

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 3181001601
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR GREEN LIGHT IS ILLUMINATED WITH THE GEAR UP AND IN THE OFF POSITION.  RED WARNING LIGHT DID COME ON DURING THE RETRACTION OF THE GEAR.  RETURNED TO DEN.  *S/D*  FOUND BROKEN LAMP BASE LODGED IN THE LIGHT BASE.  REMOVED THE BROKEN PARTS AND REPAIRED UNIT.  ACCOMPLISHED NOSE GEAR SWING.
